# SDR MALA070036

- Difficulty date: February 20, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- Aircraft time: 19,268 hours, 20,961 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN THE LANDING GEAR IS SELECTED UP, THE INTRANSIT LIGHT DOES NOT ILLUMINATE.  TESTED TRANSIT LIGHT WHILE GEAR WAS UP AND LIGHT BULB WORKS. REPLACED LANDING GEAR CONTROL UNIT WITH SERVICEABLE UNIT, P/N OFF AND ON: D494-12-001, S/N OFF: 614/091-96, S/N ON: 645/09-97.  OPS CKS GOOD, DONE PER SAAB AMM 32-31-05-02 AND 32-30-00-05.
